# SDR DALA2015052003383

- Difficulty date: May 19, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-211
- Aircraft serial: 786
- Aircraft time: 52,843 hours, 23,819 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM, Y503.2 AT LEVEL OF FR 16 AT FWD GALLEY AREAL=8", W=4", D=0.004".  SSI 531189. REPLACED FLOORBEAM Y503.2 AT LEVEL OF FRAME 16 AT FWD GALLEY AREA IAW SRM 51-72-11 AND DWG D53112825.
